# SDR 95ZZZX5635

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7067N
- Make and model: Cessna T210N
- Aircraft serial: 21064005
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Belt
- Part number: 5395473119
- Condition: Failed
- Location: Alternator
- Part time: 79 hours
- Component: Ford, C6115050102
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE LOW VOLTAGE ILLUMINATED.  DURING INSPECTION ON THE GROUND, A BROKEN ALTERNATOR BELT WAS DISCOVERED. THE BELT APPEARED TO HAVE UNRAVELED FROM THE TOP DOWN.  THE ALTERNATOR HAD BEEN REPLACED 14 HOURS EARLIER, THE PULLEYS WERE CHECKED FOR PROPER ALIGNMENT.  SUBMITTER SUGGESTS FROM ALL INDICATIONS THE BELT WAS DEFECTIVE.
